# SDR FDEA201005051463

- Difficulty date: May 5, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827158
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BOTTOM FLANGE FLOORBEAM BS 720 RBL 38 MAIN CABIN.  CUT OUT DAMAGED AREA AT FLOORBEAM, BS 720, RBL 38, DIM: 3" X 2" IAW SRM 53-10-8, FIG   2, FABRICATED 2 NEW ANGLES 7075T6 .063 DIM: 17" X 2.75", FILLER BAC 1505-100797 7075T6   DIM: 3" X 2", STRAP 7075T6 .100 DIM: 14.750" X 2" IAW SRM 53-10-8 FIG 2, AND INSTALLED   REPAIR IAW SRM 53-10-8 FIG 2.
